# SDR AALA20100219TUL02

- Difficulty date: February 19, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 61,245 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN CEILING BETWEEN STATIONS 1287 AND 1309 AT BUTTLINE 0 CRACKED AT AFT RADIUS.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-01-00.
